| Model Number |
VTICM5 13.7 (-11.5/2.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cataract (1766)
| Date of Event |
10/23/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim#: (b)(4).
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experience lens opacity.The lens was explanted and cataract surgery was performed.The lens was replaced with an iol and the problem resolved.Cause of the event was reported as use error.
Additional Manufacturer Narrative
B5 - describe event or problem: a healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens opacity and capsular tear.An additional suture was performed and the lens was explanted.A cataract surgery with a vitrectomy and iol implantation were performed and the problem was resolved.Cause of the event was reported as use error.Claim#: (b)(4).
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens opacity and capsular tear.An additional suture was performed and the lens was explanted.A cataract surgery with a vitrectomy and iol implantation were performed and the problem was resolved.Cause of the event was reported as use error.